# SDR SWAA2024091034793

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 35,859 hours, 17,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING OWE EMERGENCY EXIT SIGN IS LOOSE<[01] ADJUSTED CABIN CEILING OWE EMERGENCY EXIT SIGN AS REQUIRED REFERENCING AMM 33-51-01.
